# SDR SWAA2023032399752

- Difficulty date: February 6, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT 2023-116414<[01] FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT FROM MATERIAL CONOLITE PN: BMS 8-2TY45CL3GRA; PO: 2022 229085 IAW B737-700 AMM 25-52-01-201-801; DWG# 453A2510 REV. A.;[02] FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT FROM MATERIAL CONOLITE PN: BMS 8-2TY45CL3GRA; PO: 2022 229085 IAW B737-700 AMM 25-52-01-201-801; DWG# 453A2510 REV. A.
